# SDR DU4R2024061400023

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534800825200
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND AFT SIDE OF FR 68R, STR. 8 HAS CRACK IN RADIUS OF FRAME.  S/O 193150 NR-01361612 HAECO NR 26340
